Periodic orbits of a collinear restricted three-body problem

Montserrat Corbera, Jaume Llibre

Research output: Contribution to journalArticleResearchpeer-review

17 Citations (Scopus)

Abstract

In this paper we study symmetric periodic orbits of a collinear restricted three-body problem, when the middle mass is the largest one. These symmetric periodic orbits are obtained from analytic continuation of symmetric periodic orbits of two collinear two-body problems.
Original languageEnglish
Pages (from-to)163-183
JournalCelestial Mechanics and Dynamical Astronomy
Volume86
DOIs
Publication statusPublished - 1 Jun 2003

Keywords

  • Analytic continuation method
  • Collinear restricted three-body problem
  • Periodic orbits

Fingerprint Dive into the research topics of 'Periodic orbits of a collinear restricted three-body problem'. Together they form a unique fingerprint.

Cite this